# SDR 2009FA0000701

- Difficulty date: July 8, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 18,195 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION, THE LT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 29.  DO NOT HAVE ENOUGH INFORMATION AT THIS TIME TO DETERMINE THE EXACT CAUSE OF DAMAGE.  (K)
